Major Reasons for Having Patchy Facial Hair Growth and Solutions
Facial hair has always been a sign of masculinity. This is why you will see that men for various cultures have beards. Just having a beard makes one look better. The best type of beard that one can have is a fully grown beard. There are some men that do not have a full beard. This is because of patchy facial hair growth. That patchy facial hair means is that your bead has grown in patches. You can lose your self-esteem due to this Having patchy facial hair is due to many things. In some cases, you just need vitamins to help facial hair growth. It is a must for you to know the cause before you choose any vitamins to help facial hair growth.
The patchy facial hair that you have could be as a result of the genes that you have. In this situation, any vitamins to help facial hair growth will not be useful at all. That will not work because the genes are part of you and can not be removed. The older males in your family can be able to show you whether the vitamins to help facial hair growth is genetic or not.
Your age could also be the reason why you have patchy facial hair growth. Nobody is born with a beard. A beard is something that will start growing when one is in puberty to around the late twenties. You should be having patchy facial hair growth due to the fact that you are still young and hence growing. If this is the case, then you have to wait until you are in your late twenties. In order to increase the rate you grow your beard you could use vitamins to help facial hair growth
The other very big cause for patchy facial hair is having an imbalance in your hormones. The hormone imbalance point to the fact that the patchy facial hair is a result of the beard hormone being in small amounts or restored. If you have this, it means that your patchy facial hair is a result of that. This can not be solved by vitamins to help facial hair growth. You will just need to be on medication.
One can also get patchy facial hair due to the medicines that you are taking. This is because. Some of the side effects some medications have are patchy facial hair. Before you choose to stop the medication you should get the opinion of your doctor. Luckily vitamins to help facial hair growth are not classified as being medicine. The causes of patchy facial hair have all bee laid out here and as you can see, they are so many